# SDR USAA2011080200027

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 78,601 hours, 27,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHT ON SEAT 23 INOP.  MAINTENANCE REPLACED FLOOR TO LIGHT HARNESS.  OPS GOOD.
